# SDR UIEA2019013103075

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 59,622 hours, 44,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Missing
- Location: Escape Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HARNESS MISSING "D" RING.( NEW HARNESS INSTALLED I.A.W. B767 SFMM 25-61-03 TASK 25-25-01-402-803. )
